# SDR CALA2022011400141

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 69,684 hours, 24,271 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Sta420s20l-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR TIE DAMAGED AT STA.420 BETWEEN S-20L AND S-21L. VERIFIED SHEAR TIE PER AVO 713-22-01-06-01 REV. C. STEP B.3.. OK TO CONTINUE.  MGH QC775 VERIFIED SHEAR TIE PER AVO 713-22-01-06-01 REV. C. STEP B.3. VERIFIED REFORM OF SHEAR TIE. PERFORMED HFEC OF REWORKED AREA IAW 737 NDT MANUAL PT 6 51-00-00-23, AND VISUALLY INSPECTED AREA WITH 10X MAGNIFIER.  NO LIMITING DEFECTS NOTED.  OK TO INSTALL REFORMED SHEAR TIE. MGH QC775. PER AVO 713-22-01-11-01 REFORMED SHEAR TIE TO ORIGINAL PRDUCTION REF AVO 713-22-01-11-01 ORIG. CONTOUR.
